# SDR DALA2022123008505

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 67,146 hours, 21,904 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 SECTION II REPAIR TO LH WING DRY BAY BARRIER AT WSTA 231.50- 258.50. CORRECTIVE ACTION: REF ERA 589319-14 REV A. (2559249)
